# SDR USAA2014091500009

- Difficulty date: September 12, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N913US
- Make and model: Airbus A321-231
- Aircraft serial: 6255
- Aircraft time: 84 hours, 32 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240007
- Part serial: 1814
- Condition: Low Pressure
- Location: R1 Door
- Part time: 101 hours, 41 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT CIDS PANEL WARNING CAUTION DOOR R1 LOW PRESS.  SERVICED R1 DOOR DAMPER & OPERATING CYLINDER.
